# SDR UPS99530652

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, AIR TURNBACK - CARGO FIRE WARNING WITH ACRID SMOKE.  CARGO FIRE SWITCH DEPRESSED.  ACFT EVACUATED ON TAXIWAY AFTER LANDING.  INFLT, AUTOPILOT WOULD NOT ENGAGE, COLOR WAS NOT PRESENT ON ADI'S.  *S/D*  T/S FOUND ENG LEAKING OIL IN BLEED AIR SYSTEM AT TAKEOFF POWER.  REMOVED AND REPLACED ENGINE PER TC 5001PW AND RA N PER 5002PW.  ALL OPS CHECKED GOOD.
